PHEYLEPHRINE HCL 5MG + PARACETAMOL 325MG + CHOLORPHENARIMINE MALTEATE 4MG +...

Visit PharmaBizConnect.com Customer Support - Mobile: 07388111103, Email: contact@pharmabizconnect.com

Post your Requirement
*T & C Applicable

PHEYLEPHRINE HCL 5MG + PARACETAMOL 325MG + CHOLORPHENARIMINE MALTEATE 4MG + CAFFIENE (ANHYDROUS) 30MG (BLISTER)

Geneda Pharma has come up with COLDIGEN Syrup which comprises of Phenylephrine HCl 5mg, Paracetamol 325mg, Chlorpheniramine Maleate 4mg, and Caffeine 30mg. It relaxes and opens air passages in the lungs, making it easier to breathe. It gives effective relief of indoor and outdoor upper respiratory allergy symptoms.

PHEYLEPHRINE HCL 5MG + PARACETAMOL 325MG + CHOLORPHENARIMINE MALTEATE 4MG + CAFFIENE (ANHYDROUS) 30MG (BLISTER)

Quick enquiry
*T & C Applicable